# SDR USAA950908

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frame 360
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CLT - DURING AN UNSCHEDULED MAINTENANCE CHECK INSPECTION, FOUND A DEEP CUT BY TOOLING WHEEL LOCATED AT FRAME 360, S-4 RT TO S-4 LT.  INSTALLED REPAIR DOUBLE SECTION.  (X)
